MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYRINGE 1ML ST BULK CONVENIENCE PAK; PISTON SYRINGE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYRINGE 1ML ST BULK CONVENIENCE PAK; PISTON SYRINGE
Model Number 309701
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syringe 1ml st bulk convenience pak had foreign matter.The following information was provided by the initial reporter: material no: 309701, batch no: 0007599.It was reported that the syringe was dirty (according to google translation).Event description per email states: when opening the syringe tray 1 ml 1 of the syringes was "dirty" and therefore contaminated.Sample not available.
 
Additional Manufacturer Narrative
H6: investigation summary: a device history record review was performed for provided final lot number 0007599 and all applicable sub-assembly lot numbers.The review did not reveal any detected quality issues during the production process that could have contributed to this reported incident.To aid in the investigation of this issue, three picture samples were returned for evaluation by our quality engineer team.Through examination of the pictures, contamination was observed near the thumb rest on the plunger rod, outside of the fluid pathway.The foreign matter appeared to resemble oil residue from the molding process; however, this cannot be confirmed through the picture samples.Based on an evaluation of the complaints received, we believe this was an isolated incident.At this time, further action has not been determined necessary.H3 other text : see h.10.
 
Event or Problem Description
It was reported that syringe 1ml st bulk convenience pak had foreign matter.The following information was provided by the initial reporter: material no: 309701; batch no: 0007599.It was reported that the syringe was dirty (according to google translation).Event description per email states: when opening the syringe tray 1 ml 1 of the syringes was "dirty" and therefore contaminated.Sample not available (according to google translation).

Brand Name
SYRINGE 1ML ST BULK CONVENIENCE PAK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key10908826
Report Number9610847-2020-00377
Device Sequence Number19643467
Product Code FMF
UDI-Device Identifier30382903097013
UDI-Public30382903097013
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2024
Device Model Number309701
Device Catalogue Number309701
Device Lot Number0007599
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date11/26/2020
Supplement Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1